# SDR SWAA2022012683289

- Difficulty date: May 27, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS DELAMINATION ON INNER SURFACE. / REPAIRED PANEL 193AR WITH DELAMINATION ON INNER SURFACE IAW SRM 51-70-05-2R-2. 92420U 13JUN17
